Its been a while since I last posted,mainly because the weeks seem to be flying by to be honest.I went to the doctors yesterday,since 1996 I have suffered from anxiety,nightmares and recently sleepwalking associated with past events.So I sat in the surgery trying to explain how I need help as I feel down and recently fell down the stairs sleepwalking,my memory is crap to be honest and I probably repeated things over and over,thats two fold really,due to lack of sleep and the fact that my anxiety causes me memory loss,or distraction if you like.The upshot is that I have been prescribed 'Mirtazapine',also known as 'Remeron' mainly in the USA.
However the pharmasist didnt give me a leaflet in with my medication,so Ive spent the better part of this evening looking up the side effects,brilliant eh?
So I can expect...weight gain,odema,dry mouth,seizures,headaches,dizzyness,disorientation,severe bad dreams,anger,violence and increased sex drive to the point of not bothering with knickers at all !!
Im not sure if the latter is an 'up' side,but if Im on the news for grabbing a drunk man,sexually assaulting him and then beating him up,then you know why.
As for the increase in the bad dreams dept...Im not happy at all,although the tablets will make me sleep,(alot),the bad dreams I already have are terrifying to say the least,I dont want them to get worse.
However,Im about to take my first tablet of 30mg so wish me luck,if anyone has taken these before Id love to hear how you got on,they are for severe depression and/or P.T.S.D,so here goes...if Im not here for a while Ive forgotten how to use the computer.